Asymptotic behavior of the centroids of a family of vortices

B. Emamizadeh, M. H. Mehrabi

Research output: Journal PublicationArticlepeer-review

1 Citation (Scopus)

Abstract

In this article we consider a family of minimization problems whose solutions represent the vortices of two dimensional flows. We prove that if we consider an admissible sequence of vortices, then the corresponding centroids converge to the global minimizer of the Routh function associated with an appropriate energy functional.

Original languageEnglish
Pages (from-to)4119-4133
Number of pages15
JournalJournal of Mathematical Physics
Volume44
Issue number9
DOIs
Publication statusPublished - 1 Sep 2003
Externally publishedYes

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint

Dive into the research topics of 'Asymptotic behavior of the centroids of a family of vortices'. Together they form a unique fingerprint.

Cite this